Discussions that mention norvasc

High & Low Blood Pressure board


:angel:
I am 44, female and my b/p was up to 190/120 the other day. Went home, took my meds and it dropped to around 84-52 when I stood up. A couple of years ago, it was up to 275/150...
I was on toprol (100 mg) benicar and norvasc.
I gradually got off the toprol.
I stopped the norvasc and just stopped the benicar. I started a new med. called cardizem. I seem to tolerate this med. very well. However until, my b/p stabilizes I can't take any meds.
This medication also helps with the spasms I was feeling in my chest. I've been through all the tests. The next one may be a tilt table test due to the fluctuation of pressure when I stand, sit and lay down.
If you start taking a diuretic, such as benicar, make sure you keep hydrated. I ended up in the E/R dehydrated, my potassium was depleted, which gave me muscle cramps, "tremors" blurry vision, ect.
However, I know that there is something out there that can help us all!
I am not ruling out an auto immune syndrome, this can really affect b/p's, cholesterol levels, ect.
Hopefully with everyone sharing information like this, we can find something that will work.
Good luck to you (all).